Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 28, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 25, 2010, 2:31 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Feb 26, 2010, 11:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2010, 2:31 PM EST (19:31 UTC)
- In effect from
- Feb 26, 2010, 11:00 AM EST
- Expired
- Feb 26, 2010, 8:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS82 KTAE 251931 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EST THU FEB 25 2010 ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR THE FAR SOUTHERN GEORGIA ZONES... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EST /8 PM CST/ TODAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF EXTREMELY LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ TODAY FOR SOUTHEAST ALABAMA AND MUCH OF SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FOR THE ENTIRE FORECAST AREA ON FRIDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH FRIDAY RESULTING IN RED FLAG CONDITIONS. LOW PRESSURE WILL MOVE EAST ACROSS THE GULF OF MEXICO THROUGH SATURDAY BRINGING A CHANCE OF RAIN OR SNOW TO OUR SOUTHERN ZONES SATURDAY MORNING. RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS NORTH FLORIDA ONCE AGAIN BY SUNDAY. GAZ146>148-155>161-261230- /O.CAN.KTAE.FW.W.0027.000000T0000Z-100225T2300Z/ /O.UPG.KTAE.FW.A.0023.100226T1800Z-100226T2200Z/ /O.NEW.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/ COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 231 PM EST THU FEB 25 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST FRIDAY... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST FRIDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY AS REQUIRED DURATIONS ARE NO LONGER EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-261230- /O.UPG.KTAE.FW.A.0023.100226T1600Z-100227T0000Z/ /O.NEW.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/ /O.EXT.KTAE.FW.W.0027.000000T0000Z-100226T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 231 PM EST THU FEB 25 2010 /131 PM CST THU FEB 25 2010/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-GAZ120>131-142>145-261230- /O.UPG.KTAE.FW.A.0023.100226T1800Z-100226T2200Z/ /O.NEW.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/ /O.CON.KTAE.FW.W.0027.000000T0000Z-100225T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL- 231 PM EST THU FEB 25 2010 /131 PM CST THU FEB 25 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
986 WWUS82 KTAE 260851 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 351 AM EST FRI FEB 26 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR ALL FLORIDA ZONES FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST/11 AM CST/ TODAY TO 7 PM EST/6 PM CST/ THIS EVENING FOR ALL ZONES IN SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND AND ALL GEORGIA ZONES DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN THROUGH THE SHORT TERM. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. AS A STORM SYSTEM MOVES SOUTH OF OUR AREA ON SATURDAY...COOL AIR COMBINED WITH CLOUD COVER WILL LIMIT AREAS OF RED FLAG POTENTIAL. IN SPITE OF THIS...RELATIVE HUMIDITY IS STILL PROJECTED TO FALL BELOW CRITICAL LEVELS OVER FLORIDA AND GEORGIA ZONES. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS REASON. AS THE STORM EXITS BY SATURDAY NIGHT...NORTHWEST WINDS WILL PERSIST KEEPING RED FLAG CONDITIONS A DISTINCT POSSIBILITY INTO SUNDAY. FLZ007>013-016>019-026>028-270100- /O.NEW.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/ /O.CON.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- 351 AM EST FRI FEB 26 2010 /251 AM CST FRI FEB 26 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ120>131-142>148-155>161-270100- /O.NEW.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/ /O.CON.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 351 AM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014-015-029-034-270100- /O.CON.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/ GULF-FRANKLIN-LAFAYETTE-DIXIE- 351 AM EST FRI FEB 26 2010 /251 AM CST FRI FEB 26 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-270000- /O.CON.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 251 AM CST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ AUSTIN/GIBBS
345 WWUS82 KTAE 261940 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 PM EST FRI FEB 26 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR ALL FLORIDA ZONES FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EST/6 PM CST/ THIS EVENING FOR ALL ZONES IN SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND AND ALL GEORGIA ZONES HAS BEEN CANCELLED... .A LOW PRESSURE SYSTEM WILL MOVE SOUTH OF THE REGION ON SATURDAY BRINGING INCREASING CLOUDS AND RAIN CHANCES. IT APPEARS LOW THAT RED FLAG CONDITIONS WILL NOT BE REACHED SO WE CANCELLED THE FIRE WEATHER WATCH. FLZ007>013-016>019-026>028-270000- /O.CAN.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/ /O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- 240 PM EST FRI FEB 26 2010 /140 PM CST FRI FEB 26 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ120>131-142>148-155>161-270000- /O.CAN.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/ /O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 240 PM EST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ014-015-029-034-270000- /O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0100Z/ GULF-FRANKLIN-LAFAYETTE-DIXIE- 240 PM EST FRI FEB 26 2010 /140 PM CST FRI FEB 26 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-270000- /O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 140 PM CST FRI FEB 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 9:30 AM EST, 5 hours 1 minute earlier.
Area forecast discussion, Feb 25, 9:30 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST THU FEB 25 2010
...HARD FREEZE POSSIBLE TONIGHT FOR FLORIDA ZONES...
.DISCUSSION...SURFACE HIGH PRESSURE ALONG WITH A VERY DRY AIRMASS
CONTINUES TO SETTLE OVER THE LOCAL REGION. SKIES ARE CLEAR AND
SHOULD REMAIN THAT WAY AT LEAST THROUGH THIS AFTERNOON. NO CHANGES
FORTHCOMING.
&&
.AVIATION...VFR THROUGHOUT THE FORECAST PERIOD. NWLY WINDS INCREASE
TO 10-15 KT AND GUSTY TODAY MORNING WITH GUSTS ENDING AND WINDS
RAPIDLY DECOUPLING AFTER SUNDOWN.
&&
.MARINE...WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS AFTERNOON.
WILL MONITOR TO SEE IF WE CAN LOWER SCA TO SCEC ON THE MORNING
UPDATE. OTHERWISE...WE SHOULD BE ABLE TO DROP ALL HEADLINES ON THE
AFTERNOON PACKAGE.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...RED FLAG WARNING FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7
PM EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
HARD FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20
NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT
20 NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT
20 NM...WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
TO 60 NM.
&&
BARRY/WOOLHazardous weather outlook, Feb 25, 4:47 AM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EST THU FEB 25 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 447 AM EST THU FEB 25 2010 /347 AM CST THU FEB 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... IT WILL BE A COLD START TO THE DAY THIS MORNING WITH WIND CHILL READINGS IN THE LOWER TO MID 20S. GUSTY WINDS AND UNUSUALLY LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF WILDFIRES TODAY. HIGH WINDS AND ROUGH SEAS WILL BE HAZARDOUS TO BOATERS THIS MORNING...BUT WINDS AND SEAS WILL SUBSIDE BELOW ADVISORY LEVELS BY THIS AFTERNOON. A HARD FREEZE IS POSSIBLE ACROSS INLAND PORTIONS OF NORTHWEST FLORIDA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE NEXT CHANCE FOR PRECIPITATION WILL BE LATE FRIDAY NIGHT INTO SATURDAY MORNING...AS A WEAK LOW PRESSURE SYSTEM RACES EAST ACROSS THE GULF OF MEXICO. OUR REGION WILL BE ON THE NORTHERN FRINGES OF THIS SYSTEM...SO PRECIPITATION CHANCES WILL BE LOW AND RANGE FROM 20 TO 40 PERCENT. THERE IS A CHANCE FOR SOME LIGHT SNOW TO MIX WITH THE LIGHT RAIN EARLY SATURDAY MORNING...BUT IT WILL BE SO LIGHT AND THE GROUND WILL BE RELATIVELY WARM SO ACCUMULATIONS ARE UNLIKELY. ANOTHER GULF LOW IS EXPECTED TO AFFECT THE REGION EARLY NEXT WORK WEEK...BUT THE TRACK OF THIS LOW IS EXPECTED TO BE TOO FAR SOUTH FOR A SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:44 PM EST | Hard Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 17 hr |
| Feb 25, 5:26 AM EST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.